MathSciNet Relay Station
MathSciNet bibliographic data
MR2815711 11B68 (11S40 33C45)
Ryoo, C. S. Some relations between twisted $q$-Euler numbers and Bernstein polynomials. Adv. Stud. Contemp. Math. (Kyungshang) 21 (2011), no. 2, 217–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement